On general families of parametrized Thue equations

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationAlgebraic number theory and Diophantine analysis
Place of PublicationBerlin
PublisherWalter de Gruyter & Co.
Pages215-238
ISBN (Print)3-11-016304-7
Publication statusPublished - 2000

Cite this

Heuberger, C. (2000). On general families of parametrized Thue equations. In Algebraic number theory and Diophantine analysis (pp. 215-238). Berlin: Walter de Gruyter & Co..

On general families of parametrized Thue equations. / Heuberger, Clemens.

Algebraic number theory and Diophantine analysis. Berlin : Walter de Gruyter & Co., 2000. p. 215-238.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Heuberger, C 2000, On general families of parametrized Thue equations. in Algebraic number theory and Diophantine analysis. Walter de Gruyter & Co., Berlin, pp. 215-238.
Heuberger C. On general families of parametrized Thue equations. In Algebraic number theory and Diophantine analysis. Berlin: Walter de Gruyter & Co. 2000. p. 215-238
Heuberger, Clemens. / On general families of parametrized Thue equations. Algebraic number theory and Diophantine analysis. Berlin : Walter de Gruyter & Co., 2000. pp. 215-238
@inproceedings{e67605fad930492c80bd879646b7a136,
title = "On general families of parametrized Thue equations",
author = "Clemens Heuberger",
year = "2000",
language = "English",
isbn = "3-11-016304-7",
pages = "215--238",
booktitle = "Algebraic number theory and Diophantine analysis",
publisher = "Walter de Gruyter & Co.",

}

TY - GEN

T1 - On general families of parametrized Thue equations

AU - Heuberger, Clemens

PY - 2000

Y1 - 2000

M3 - Conference contribution

SN - 3-11-016304-7

SP - 215

EP - 238

BT - Algebraic number theory and Diophantine analysis

PB - Walter de Gruyter & Co.

CY - Berlin

ER -